# SDR 20000619AP001

- Difficulty date: February 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N782AT
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21972
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: B System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INBOUND TO MDW A/C WAS DIVERTED TO ORD DUE TO THE NR 2 B SYSTEM PUMP LOW PRESSURE LIGHT CAME ON AND THE B SYSTEM QTY DROPPED.  THE NR 1 B SYSTEM PUMP LOW PRESSURE LIGHT CAME ON AND THE PILOT LOST ALL THE B SYSTEM PRESSURE.  A/C WAS TOWED TO GATE AFTER LANDING.  THE B SYSTEM WAS FOUND WITH A BROKEN HYDRAULIC LINE AT THE FERRULE GOING INTO THE MODULAR UNIT.  THE TUBE WAS REPLACED PER MM 29-12-0.  CHECKED FOR LEAKS AND CHECKED OK.  (M)
